MathSciNet Relay Station
MathSciNet bibliographic data
MR1355052 (97b:42005) 42A10 (33C90 41A10 42A16 65D15)
Gottlieb, David; Shu, Chi-Wang On the Gibbs phenomenon. V. Recovering exponential accuracy from collocation point values of a piecewise analytic function. Numer. Math. 71 (1995), no. 4, 511–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement